본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of combinatorial theory. Series B 13건

  1. [해외논문]   Editorial Board   SCI SCIE


    Journal of combinatorial theory. Series B v.128 ,pp. i - i , 2018 , 0095-8956 ,

    초록

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   Five-list-coloring graphs on surfaces III. One list of size one and one list of size two   SCI SCIE

    Postle, Luke (Department of Combinatorics and Optimization, University of Waterloo, Waterloo, ON, N2L 3G1 Canada ) , Thomas, Robin (School of Mathematics, Georgia Institute of Technology, Atlanta, GA 30332-0160, USA)
    Journal of combinatorial theory. Series B v.128 ,pp. 1 - 16 , 2018 , 0095-8956 ,

    초록

    Abstract Let G be a plane graph with outer cycle C and let ( L ( v ) : v ∈ V ( G ) ) be a family of non-empty sets. By an L -coloring of G we mean a (proper) coloring ϕ of G such that ϕ ( v ) ∈ L ( v ) for every vertex v of G . Thomassen proved that if v 1 , v 2 ∈ V ( C ) are adjacent, L ( v 1 ) ≠ L ( v 2 ) , | L ( v ) | ≥ 3 for every v ∈ V ( C ) − { v 1 , v 2 } and | L ( v ) | ≥ 5 for every v ∈ V ( G ) − V ( C ) , then G has an L -coloring. What happens when v 1 and v 2 are not adjacent? Then an L -coloring need not exist, but in the first paper of this series we have shown that it exists if | L ( v 1 ) | , | L ( v 2 ) | ≥ 2 . Here we characterize when an L -coloring exists if | L ( v 1 ) | ≥ 1 and | L ( v 2 ) | ≥ 2 . This result is a lemma toward a more general theorem along the same lines, which we will use to prove that minimally non- L -colorable planar graphs with two pre-colored cycles of bounded length are of bounded size. The latter result has a number of applications which we pursue elsewhere.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   On box-perfect graphs   SCI SCIE

    Ding, Guoli (Department of Mathematics, Louisiana State University, Baton Rouge, USA ) , Zang, Wenan (Department of Mathematics, The University of Hong Kong, Hong Kong, China ) , Zhao, Qiulan (Department of Mathematics, The University of Hong Kong, Hong Kong, China)
    Journal of combinatorial theory. Series B v.128 ,pp. 17 - 46 , 2018 , 0095-8956 ,

    초록

    Abstract Let G = ( V , E ) be a graph and let A G be the clique-vertex incidence matrix of G . It is well known that G is perfect iff the system A G x ≤ 1 , x ≥ 0 is totally dual integral (TDI). In 1982, Cameron and Edmonds proposed to call G box-perfect if the system A G x ≤ 1 , x ≥ 0 is box-totally dual integral (box-TDI), and posed the problem of characterizing such graphs. In this paper we prove the Cameron–Edmonds conjecture on box-perfectness of parity graphs, and identify several other classes of box-perfect graphs. We also develop a general and powerful method for establishing box-perfectness.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [해외논문]   Decompositions of graphs into cycles with chords   SCI SCIE

    Balister, Paul (Department of Mathematical Sciences, University of Memphis, TN 38152, USA ) , Li, Hao (Laboratoire de Recherche en Informatique, UMR 6823, Université) , Schelp, Richard (Paris-sud 11 and CNRS, Orsay, F-91405, France )
    Journal of combinatorial theory. Series B v.128 ,pp. 47 - 65 , 2018 , 0095-8956 ,

    초록

    Abstract We show that if G is a graph on at least 3 r + 4 s vertices with minimum degree at least 2 r + 3 s , then G contains r + s vertex disjoint cycles, where each of s of these cycles either contain two chords, or are of order 4 and contain one chord.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [해외논문]   Cycle lengths and minimum degree of graphs   SCI SCIE

    Liu, Chun-Hung (Department of Mathematics, Princeton University, Princeton, NJ 08544, USA ) , Ma, Jie (School of Mathematical Sciences, University of Science and Technology of China, Hefei, Anhui 230026, China)
    Journal of combinatorial theory. Series B v.128 ,pp. 66 - 95 , 2018 , 0095-8956 ,

    초록

    Abstract There has been extensive research on cycle lengths in graphs with large minimum degree. In this paper, we obtain several results that are tight in this area. Let G be a graph with minimum degree at least k + 1 . We prove that if G is bipartite, then there are k cycles in G whose lengths form an arithmetic progression with common difference two. For a general graph G , we show that G contains ⌊ k / 2 ⌋ cycles with consecutive even lengths and k − 3 cycles whose lengths form an arithmetic progression with common difference one or two. In addition, if G is 2-connected and non-bipartite, then G contains ⌊ k / 2 ⌋ cycles with consecutive odd lengths. Thomassen (1983) made two conjectures on cycle lengths modulo a fixed integer k : (1) every graph with minimum degree at least k + 1 contains cycles of all even lengths modulo k ; (2) every 2-connected non-bipartite graph with minimum degree at least k + 1 contains cycles of all lengths modulo k . These two conjectures, if true, are best possible. Our results confirm both conjectures when k is even. When k is odd, we show that minimum degree at least k + 4 suffices. This improves all previous results in this direction. Moreover, our results derive new upper bounds of the chromatic number in terms of the longest sequence of cycles with consecutive (even or odd) lengths.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [해외논문]   Planar polynomials and an extremal problem of Fischer and Matoušek   SCI SCIE

    Coulter, Robert S. (Department of Mathematical Sciences, University of Delaware, Newark, DE, 19716, USA ) , Matthews, Rex W. (6 Earl St., Sandy Bay, Tasmania 7005, Australia ) , Timmons, Craig (Department of Mathematics and Statistics, California State University Sacramento, Sacramento, CA, 95819, USA)
    Journal of combinatorial theory. Series B v.128 ,pp. 96 - 103 , 2018 , 0095-8956 ,

    초록

    Abstract Let G be a 3-partite graph with k vertices in each part and suppose that between any two parts, there is no cycle of length four. Fischer and Matoušek asked for the maximum number of triangles in such a graph. A simple construction involving arbitrary projective planes shows that there is such a graph with ( 1 − o ( 1 ) ) k 3 / 2 triangles, and a double counting argument shows that one cannot have more than ( 1 + o ( 1 ) ) k 7 / 4 triangles. Using affine planes defined by specific planar polynomials over finite fields, we improve the lower bound to ( 1 − o ( 1 ) ) k 5 / 3 .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [해외논문]   An excluded minors method for infinite matroids   SCI SCIE

    Bowler, Nathan , Carmesin, Johannes
    Journal of combinatorial theory. Series B v.128 ,pp. 104 - 113 , 2018 , 0095-8956 ,

    초록

    Abstract The notion of thin sums matroids was invented to extend the notion of representability to non-finitary matroids. A matroid is tame if every circuit–cocircuit intersection is finite. We prove that a tame matroid is a thin sums matroid over a finite field k if and only if all its finite minors are representable over k .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [해외논문]   Partitioning H-minor free graphs into three subgraphs with no large components   SCI SCIE

    Liu, Chun-Hung (Department of Mathematics, Princeton University, Princeton, NJ 08544, USA ) , Oum, Sang-il (Department of Mathematical Sciences, KAIST, Daejeon, 34141, South Korea)
    Journal of combinatorial theory. Series B v.128 ,pp. 114 - 133 , 2018 , 0095-8956 ,

    초록

    Abstract We prove that for every graph H , if a graph G has no (odd) H minor, then its vertex set V ( G ) can be partitioned into three sets X 1 , X 2 , X 3 such that for each i , the subgraph induced on X i has no component of size larger than a function of H and the maximum degree of G . This improves a previous result of Alon, Ding, Oporowski and Vertigan (2003) stating that V ( G ) can be partitioned into four such sets if G has no H minor. Our theorem generalizes a result of Esperet and Joret (2014) , who proved it for graphs embeddable on a fixed surface and asked whether it is true for graphs with no H minor. As a corollary, we prove that for every positive integer t , if a graph G has no K t + 1 minor, then its vertex set V ( G ) can be partitioned into 3 t sets X 1 , … , X 3 t such that for each i , the subgraph induced on X i has no component of size larger than a function of t . This corollary improves a result of Wood (2010) , which states that V ( G ) can be partitioned into ⌈ 3.5 t + 2 ⌉ such sets.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [해외논문]   Circumference of 3-connected cubic graphs   SCI SCIE

    Liu, Qinghai (Center for Discrete Mathematics, Fuzhou University, Fuzhou, 350002, China ) , Yu, Xingxing (School of Mathematics, Georgia Institute of Technology, Atlanta, GA 30332, United States ) , Zhang, Zhao (College of Mathematics, Physics and Information Engineering, Zhejiang Normal University, Jinhua, Zhejiang, 321004, China)
    Journal of combinatorial theory. Series B v.128 ,pp. 134 - 159 , 2018 , 0095-8956 ,

    초록

    Abstract The circumference of a graph is the length of its longest cycles. Jackson established a conjecture of Bondy by showing that the circumference of a 3-connected cubic graph of order n is Ω ( n 0.694 ) . Bilinski et al. improved this lower bound to Ω ( n 0.753 ) by studying large Eulerian subgraphs in 3-edge-connected graphs. In this paper, we further improve this lower bound to Ω ( n 0.8 ) . This is done by considering certain 2-connected cubic graphs, finding cycles through two given edges, and distinguishing the cases according to whether or not these edges are adjacent.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [해외논문]   >k-homogeneous infinite graphs   SCI SCIE

    Ahlman, Ove
    Journal of combinatorial theory. Series B v.128 ,pp. 160 - 174 , 2018 , 0095-8956 ,

    초록

    Abstract In this article we give an explicit classification for the countably infinite graphs G which are, for some k , ≥ k -homogeneous. It turns out that a ≥ k -homogeneous graph M is non-homogeneous if and only if it is either not 1-homogeneous or not 2-homogeneous, both cases which may be classified using ramsey theory.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지